# SDR DALA2017070905273

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 61,645 hours, 44,926 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND THE L1, R1, SEAT ROWS 1 THRU 12, AND FWD GALLEY EMERGENCY LIGHTS INOPERATIVE.  TROUBLESHOT AND FOUND A PINCHED WIRE AT ROW 12 CAUSING BATTERY PACK TO BLOW F1 FUSE.   REPOSITIONED AND SECURED THE WIRE.  R & R THE BATTERY PACK AND TRAY IN FWD AND AFT CABIN.   OPS CHECKED NORMAL IAW WDM 33-51-14.  ACFT OK FOR SERVICC.
